Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243601] of John Harer

Papers Published

  1. Cohen-Steiner, D; Edelsbrunner, H; Harer, J; Mileyko, Y, Lipschitz functions have Lp-stable persistence, Foundations of Computational Mathematics, vol. 10 no. 2 (2010), pp. 127-139, ISSN 1615-3375 [available here], [doi]
    (last updated on 2017/11/20)

    Abstract:
    We prove two stability results for Lipschitz functions on triangulable, compact metric spaces and consider applications of both to problems in systems biology. Given two functions, the first result is formulated in terms of the Wasserstein distance between their persistence diagrams and the second in terms of their total persistence. © 2010 SFoCM.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320